MathSciNet Relay Station
MathSciNet bibliographic data
MR755958 (86c:20033) 20F10 (03B25 20E05)
Razborov, A. A. Systems of equations in a free group. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984), no. 4, 779–832.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement